# SDR SIMA20130203010

- Difficulty date: February 3, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 35,884 hours, 29,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND EVIDENCE OF CORROSION ON THE CARGO RAMP PANEL SUPPORT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EM-53MR-2085.  THE AIRCRAFT WAS RETURNED TO SERVICE.
